Title: Estimating local and global measures of association for bivariate interval censored data with a smooth estimate of the density
Authors: Bogaerts, Kris ×
Lesaffre, Emmanuel #
Issue Date: Dec-2008
Publisher: John Wiley & Sons
Series Title: Statistics in medicine vol:27 issue:28 pages:5941-5955
ISSN: 0277-6715
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science